# SDR Y2PA20141124036

- Difficulty date: November 24, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N192US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47156
- Aircraft time: 75,170 hours, 88,259 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, DISCOVERED A CRACKED LT ELEVATOR FRONT SPAR STATION XE-71.  REPAIRED THE CRACKED LT ELEVATOR FRONT SPAR STATION XE-71 IAW DC9 SRM 55-02 FIG 9.
